# SDR FXTA20190104001

- Difficulty date: January 4, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N404BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5228
- Aircraft time: 3,655 hours, 8,028 cycles
- Engine: Pwc PT6A140
- Engine time: 3,655 hours, 8,028 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: S26154
- Part serial: 0488
- Condition: Failed
- Location: Engine
- Part time: 31 hours, 66 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOW FUEL PRESSURE CASS MESSAGE. SENSOR ON ENGINE FUEL OIL HEAT EXCHANGER FAILED.
